Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > On the full rankness condition for mixed constrained optimal control problems
Publication

Publications

On the full rankness condition for mixed constrained optimal control problems

Title
On the full rankness condition for mixed constrained optimal control problems
Type
Article in International Conference Proceedings Book
Year
2003
Authors
Maria do Rosário de Pinho
(Author)
FEUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
Conference proceedings International
Pages: 183-188
2nd IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control
Seville, SPAIN, APR 03-05, 2003
Indexing
Publicação em ISI Web of Knowledge ISI Web of Knowledge - 0 Citations
Publicação em Scopus Scopus - 0 Citations
Scientific classification
FOS: Engineering and technology > Electrical engineering, Electronic engineering, Information engineering
Other information
Authenticus ID: P-000-K3B
Abstract (EN): Optimal control problems with mixed constraints in the form of equalities and inequalities and possibly nonsmooth data are considered. We report on two weak maximum principles recently obtained for such problems. These two results hold when a certain matrix is assumed to be of full rank. The full rank of the matrix considered in the first case implies the full rank of the matrix considered in the second case, but, as we show through an example, the opposite implication is not valid. Although the set of optimality conditions obtained are essentially the same, the replacement of one matrix by another drastically changes the proofs. We discuss such feature and outlines of proofs of the above mentioned results are provided. Of special interest is the fact that the optimality conditions we report on are stated in terms of a joint Clarke subdifferential of the Hamiltonian. Noteworthy, the use of the joint subdifferential provides sufficiency for nonsmooth, normal, linear convex problems. Copyright (C) 2003 IFAC.
Language: English
Type (Professor's evaluation): Scientific
No. of pages: 6
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same authors

Report on Optimal Control for Normalized SEIR Models (2015)
Technical Report
Filipa Nogueira; Maria Do Rosário De Pinho
Problems on Nonsmooth Analysis and Optimal Control (2002)
Technical Report
Maria do Rosário Pinho; Margarida Ferreira
Optimal control problems for path planing of AUV using simplified models (2016)
Technical Report
Maria do Rosário de Pinho; Zahra Foroozandeh; Aníbal Matos
Notes on Nonsmooth Analysis and Optimal Control (2002)
Technical Report
Maria do Rosário Pinho; Margarida Ferreira

See all (148)

Recommend this page Top
Copyright 1996-2025 © Faculdade de Direito da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z
Page created on: 2025-07-14 at 11:21:58 | Privacy Policy | Personal Data Protection Policy | Whistleblowing